# SDR IPXA10561266

- Difficulty date: June 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT BS700, STR 24L, LBL44, FRAME DENTED.  REPAIRED IAW SRM 53-00-07-2R-5.
